# SDR CALA2012043000304

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LEFT SIDE FRAME AT STATION 867 CRACKED.  PERFORMED REPAIR PER EA 5310-04716 REV C.
